Volume 2, Issue 5 (6-2001)                   IJPR 2001, 2(5): 259-266 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

B. Nasre Esfahani. Wormhole solution of BD theory in an anisotropic radiation background. IJPR. 2001; 2 (5) :259-266
URL: http://ijpr.iut.ac.ir/article-1-21-en.html

Abstract:   (10575 Views)

  Time-dependent wormhole solution of the BD theory in an anisotropic radiation background is presented. It is also found that the BD scalar field depends only on time. This time dependency is in power-law form. It is shown that the wormhole geometry is valid for ω ≥ -3/2, and for any arbitrary positive values of . The GR limit of our solution is obtained for ω=0 , not for ω→∞ . Though the BD field can be non-exotic, the background material is entirely exotic.

Full-Text [PDF 445 kb]   (2049 Downloads)    
Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Physics Research

Designed & Developed by : Yektaweb

تحت نظارت وف بومی آسپا-وف